Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feels light headed while standing. Sleepiness and hardly eats. Has pulsating vein behind ear. Advice?

Hello my boyfriend has been feeling light headed when he stands, he constantly is wanting to fall asleep, and hardly eats. Also I noticed behind his left ear that there is a raised pulsating linear vein. He says it's been there for a while but he has been having these symptoms. He is also on ADD medication which causes dizziness when standing but I feel that isn't the case. What could It be?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand that you friend has ADHD and is on medications which could be causing this side effect.

Another common cause of your condition is that you probably also are having issues with dehydration. Please visit with a psychiatrist to sort out the issue. Electrolyte imbalances may also be the cause. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 26 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor